# SDR SWAA2021080541886

- Difficulty date: April 14, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 21,626 hours, 9,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FLOOR PANEL 241DF; UPPER FACE SHEET HAS 3 EA AREAS OF PULLED/MISSING FIBERS ALONG PANEL LENGTH NEAR CENTER OF PANEL. / REPLACED BY FABRICATING NEW FLOOR PANEL #241DF IAW B737-800 SRM 53-00-50-2R-0 REV 69 AND BOEING DWG# 144A5810-128 AND BAC5085 REV E. WN0393; A29079; A18238
